Florida, 2015Damaging Winds in Florida, June 12, 2015
June 12, 2015 · NWS JAX · 5 events in 4 counties and zones
Deep layer ridging was building westward from the Bahamas, which brought more mid level dry air over the local area. Dry air entrainment into scattered sea breeze and outflow driven thunderstorms increased downdraft magnitudes and caused widespread wind damage in severe storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep layer ridging was building westward from the Bahamas, which brought more mid level dry air over the local area. Dry air entrainment into scattered sea breeze and outflow driven thunderstorms increased downdraft magnitudes and caused widespread wind damage in severe storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 1:32 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 12, 1:32 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT FRI JUN 12 2015
.NEAR TERM /THROUGH SATURDAY/...
ISOLATED TO SCATTERED SHOWERS/STORMS ARE DEVELOPING EARLY THIS
AFTERNOON...MAINLY ACROSS INLAND AREAS IN A LITTLE MORE MOIST
MOISTURE PROFILE AND AS THE ATLANTIC SEABREEZE MOVES INLAND.
COVERAGE WILL ONLY INCREASE SLIGHTLY AS THE AFTERNOON PROGRESSES
AND WILL CAP POPS AT LOW END SCATTERED. ANY ACTIVITY WILL DIMINISH
THIS EVENING WITH MOSTLY CLEAR/PARTLY CLOUDY SKIES OVERNIGHT.
LOW TEMPERATURES WILL RANGE FROM THE LOWER 70S INLAND TO THE
MID/UPPER 70S COAST.
SATURDAY...EVEN LESS PRECIP COVERAGE IS EXPECTED...AS RIDGING
CONTINUES TO BUILD ACROSS THE REGION. WILL KEEP ANY PRECIP
MENTION LIMITED TO INLAND LOCATIONS...AND CAP POPS AT ISOLATED.
WITH THE BUILDING RIDGE...TEMPERATURES WILL CONTINUE TO WARM
WITH HIGHS IN THE UPPER 80S IMMEDIATE COAST...WITH MID TO
SOME UPPER 90S INLAND. THE INCREASED TEMPERATURES...ALONG WITH
SEASONAL HUMIDITY LEVELS WILL RESULT IN HEAT INDEX READINGS
TOPPING OUT IN THE 99-103 RANGE FOR MANY INLAND LOCATIONS.
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BOTH SURFACE AND ALOFT RIDGING OVER THE AREA WILL
LEAD TO LARGELY SUPPRESSED CONVECTIVE CONDITIONS AND OUR FIRST
REAL TASTE OF HOT WEATHER ACROSS THE REGION. HIGH TEMPERATURES ON
SUNDAY WILL BE IN THE MID TO UPPER 90S ACROSS ALL OF THE INLAND
AREAS WITH HEAT INDEX VALUES IN THE 100-105 DEGREE RANGE. THE
MAJOR EXCEPTION WILL BE THE IMMEDIATE BEACHES WHERE THE PROXIMITY
TO THE WATER AND THE SEA BREEZE WILL KEEP US IN THE UPPER 80S TO
LOWER 90S. CONVECTIVE COVERAGE LOOKS TO BE IN THE 15-25 PERCENT
CHANCE AND MAINLY INLAND WHERE THE GULF AND ATLANTIC SEA BREEZE
FRONT CONVERGENCE IS MORE LIKELY.
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE RIDGING REMAINS IN PLACE THROUGH THE ENTIRE WEEK WITH THE LOW
LEVEL FLOW GRADUALLY BECOMING MORE SOUTHWESTERLY TOWARD THE END OF
THE WEEK AND THE SCORCHING HIGH TEMPERATURES REACHING THE EAST
COAST BEACHES. OVERALL LOOK FOR A VERY GRADUAL INCREASE IN
AFTERNOON AND EVENING THUNDERSTORM ACTIVITY DURING THE WEEK WITH
ABOUT 40 PERCENT COVERAGE BY THURSDAY AND FRIDAY. WITH A DOMINANT
SOUTHWEST FLOW THE BEST CHANCE OF RAIN FOR THE EAST COAST COUNTIES
WILL BE THURSDAY AND FRIDAY AS THE GULF SEA BREEZE FRONT MOVES
EASTWARD. TEMPS WILL RISE INTO THE MID/UPPER 90S WITH MUGGY LOWS
IN THE MID/UPPER 70S WITH LOWER 70S DEW POINTS OVERNIGHT. HEAT
INDEX VALUES WILL RISE INTO THE 100-105 DEG RANGE EACH AFTERNOON.
&&
.AVIATION...
VFR WILL PREVAIL FOR THE NEXT 24 HOURS. WITH LIMITED TSTM COVERAGE
THIS AFTN...WILL USE VCTS FOR GNV/VQQ FOR MOST OF THE AFTN...AND
KJAX TIL 20Z FOR SOME LOCALIZED ACTIVITY.
&&
.MARINE...
SOUTH TO SOUTHWEST WINDS WILL PREVAIL THROUGH THE MIDDLE OF
NEXT WEEK...WITH PERIODS OF ONSHORE FLOW EACH AFTERNOON INTO
EVENING. WIND SPEEDS AND SEAS WILL REMAIN UNDER CAUTION CRITERIA.
RIP CURRENTS: LOW RISK TODAY. MODERATE RISK POSSIBLE THIS WEEKEND
WITH PERIODS OF ONSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 96 72 96 / 20 20 10 20
SSI 76 89 76 86 / 10 10 10 10
JAX 71 94 72 94 / 20 10 10 20
SGJ 74 87 74 87 / 10 10 10 10
GNV 71 94 70 95 / 20 10 10 20
OCF 72 95 71 94 / 10 20 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ALLEN/SANDRIK
Hazardous weather outlook, Jun 12, 3:39 AM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 AM EDT FRI JUN 12 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-130845-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
439 AM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
EXPECTED. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH GUSTY
WINDS OF 40-50 MPH AND FREQUENT LIGHTNING STRIKES BEING THE
PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ISOLATED TO WIDELY SCATTERED AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE POSSIBLE ON SATURDAY FOR LOCATIONS WEST OF
U.S. HIGHWAY 301...WITH ONLY ISOLATED ACTIVITY EXPECTED ON SUNDAY.
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE
EACH DAY NEXT WEEK...MAINLY FOR INLAND LOCATIONS.
AFTERNOON HIGH TEMPERATURES WILL CLIMB INTO THE MID AND UPPER
90S AT INLAND LOCATIONS. COMBINED WITH SEASONABLY HIGH HUMIDITY
VALUES...HEAT INDEX VALUES WILL APPROACH 105 DEGREES INLAND EACH
AFTERNOON.
A MODERATE RISK OF RIP CURRENTS IS POSSIBLE AT AREA BEACHES THIS
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
NELSON
In the hours before
Special weather statement, Jun 12, 2:00 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT FRI JUN 12 2015
FLZ124-GAZ166-121930-
COASTAL NASSAU FL-COASTAL CAMDEN GA-
300 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 330 PM EDT...
AT 300 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
YULEE...OR NEAR ST. MARYS...MOVING NORTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...FERNANDINA BEACH...KINGS BAY BASE...YULEE AND
CUMBERLAND ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3078 8146 3072 8145 3073 8148 3069 8146
3070 8146 3070 8143 3065 8143 3059 8158
3071 8167 3074 8165 3074 8169 3075 8166
3084 8152 3083 8151 3084 8151 3084 8150
3090 8141
TIME...MOT...LOC 1900Z 226DEG 6KT 3069 8164
SHULERSpecial weather statement, Jun 12, 2:29 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT FRI JUN 12 2015
GAZ149-163-122015-
CLINCH GA-ATKINSON GA-
329 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON AND NORTHWESTERN CLINCH
COUNTIES UNTIL 415 PM EDT...
AT 329 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DU PONT...OR 9 MILES WEST OF HOMERVILLE...MOVING NORTHEAST AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...PEARSON...WILLACOOCHEE...DU PONT...COGDELL AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3136 8265 3128 8265 3128 8268 3127 8270
3123 8270 3122 8269 3115 8266 3094 8286
3100 8297 3118 8297 3119 8305 3123 8305
3128 8303 3131 8306 3134 8307 3136 8310
3139 8312 3139 8304
TIME...MOT...LOC 1929Z 212DEG 23KT 3106 8291
SHULERSpecial weather statement, Jun 12, 2:33 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT FRI JUN 12 2015
FLZ021-022-122015-
COLUMBIA FL-SUWANNEE FL-
333 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA AND
SOUTHEASTERN SUWANNEE COUNTIES UNTIL 415 PM EDT...
AT 333 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ICHETUCKNEE SPRING...MOVING NORTH AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...ICHETUCKNEE SPRING...COLUMBIA...FIVE POINTS...WATERTOWN
AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3022 8292 3025 8261 2995 8262 2993 8283
TIME...MOT...LOC 1933Z 173DEG 10KT 3002 8274
SHULER
Special weather statement, Jun 12, 2:38 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT FRI JUN 12 2015
FLZ040-122030-
MARION FL-
338 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION COUNTY UNTIL 430
PM EDT...
AT 338 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PITTMAN...OR 7 MILES NORTHEAST OF EMERALDA...MOVING NORTHWEST AT 30
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS...LYNNE...MOSS BLUFF AND BURBANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2927 8210 2942 8184 2907 8164 2905 8164
2905 8166 2896 8166 2896 8182
TIME...MOT...LOC 1938Z 147DEG 25KT 2900 8172
SHULERSpecial weather statement, Jun 12, 2:50 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT FRI JUN 12 2015
GAZ132-134-149>151-163-122030-
CLINCH GA-BACON GA-PIERCE GA-ATKINSON GA-WARE GA-COFFEE GA-
350 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR BACON...NORTHERN PIERCE...
ATKINSON...NORTHWESTERN WARE...NORTHWESTERN CLINCH AND SOUTHEASTERN
COFFEE COUNTIES UNTIL 430 PM EDT...
AT 349 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF PEARSON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALMA...HOMERVILLE...PEARSON...WILLACOOCHEE...NICHOLLS...DU PONT...
BRISTOL...PEBBLE HILL...DIXIE UNION...JAMESTOWN...COGDELL...
WARESBORO...BICKLEY...NEW LACY...AXSON AND MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3131 8306 3170 8249 3166 8245 3156 8225
3147 8216 3148 8209 3147 8206 3091 8295
3095 8297 3118 8297 3119 8305 3128 8303
TIME...MOT...LOC 1949Z 241DEG 35KT 3138 8275
SANDRIKSpecial weather statement, Jun 12, 2:57 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT FRI JUN 12 2015
FLZ024-GAZ164-165-122030-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
357 PM EDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
NORTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 430 PM
EDT...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOLKSTON...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...HOMELAND...TARBORO AND WINOKUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3059 8194 3063 8211 3101 8212 3101 8208
3108 8206 3105 8194 3109 8192 3110 8191
3110 8184 3109 8172
TIME...MOT...LOC 1957Z 203DEG 6KT 3077 8197
SANDRIKThunderstorm Wind, Nassau
- When
- June 12, 3:25 PM EST
- Where
- Nassau County, 3.65 mi SSE of Callahan
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 30.520, -81.800
A tree was blown down onto house and car in a mobile home park just south of Callahan. The cost of damage unknown but estimated for the event to be included in Storm Data.
Thunderstorm Wind, Marion
- When
- June 12, 4:00 PM EST
- Where
- Marion County, 2.78 mi ENE of Lynne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 29.220, -81.880
Multiple trees were blown down. The cost of damage was unknown, but estimated for the event to be included in StormData (likely an underestimate).
Thunderstorm Wind, Putnam
- When
- June 12, 4:49 PM EST
- Where
- Putnam County, 0.69 mi N of Florahome
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.740, -81.880
A large tree was blown down onto a vehicle.
Thunderstorm Wind, Clay
- When
- June 12, 5:10 PM EST
- Where
- Clay County, 3.51 mi S of Belmore
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.830, -81.890
A tree and power lines were blown down.
Thunderstorm Wind, Clay
- When
- June 12, 5:45 PM EST
- Where
- Clay County, 1.2 mi W of Mill Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.050, -81.900
Power lines were blown down in Middleburg.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 12, 20151 death · $139,000 · 50 kt wind · 34 events
- Flood and Hail in Texas, June 12, 20151 injured · $5.3 million · 2.75 in hail · 16 events
- Hail and Damaging Winds in New York, June 12, 2015$338,000 · 1.75 in hail · 43 events
- Damaging Winds in New York, June 12, 2015$440,000 · 50 kt wind · 33 events
- Flooding in Iowa, June 12 to 17, 2015$1.4 million · 4 events
- Damaging Winds in Pennsylvania, June 12, 2015$29,000 · 50 kt wind · 36 events
- Damaging Winds in Ohio, June 12, 2015$62,000 · 56 kt wind · 13 events
- Damaging Winds in Ohio, June 12, 2015$41,000 · 56 kt wind · 14 events
- Damaging Winds in Ohio, June 12, 2015$40,000 · 50 kt wind · 13 events
- Tornado and Flash Flood in Texas, June 12, 2015$40,000 · EF0 · 12 events
- Damaging Winds in Indiana, June 12, 2015$32,000 · 65 kt wind · 11 events
- Damaging Wind in Pennsylvania, June 12, 2015$50,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571288, 571289, 571290, 571291, 571292.